# SDR ASMF200503017

- Difficulty date: March 23, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- Aircraft time: 39,750 hours, 27,160 cycles
- Engine: Pwa JT8D219
- Engine time: 35,539 hours, 23,306 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 76960613
- Part serial: F6196
- Condition: Failed
- Location: Lt Engine
- Part time: 27,822 hours, 19,794 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING LEFT ENGINE STARTING, EGT INCREASED UNTIL 512 GRADES SHUTTING DOWN THE ENGINE.  AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT SERVICE LEFT ENGINE FUEL CONTROL UNIT WAS REPLACED IAW MM 73-20-01 AND ENGINE WAS TESTED IAW MM 71-00-00, ALL CORRECT.
